# SDR 04FDEA02142

- Difficulty date: July 20, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N185FE
- Make and model: Boeing 727-100
- Aircraft serial: 18871
- Aircraft time: 68,437 hours, 50,728 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STR FITTING AT BS 874 STR 9R. REMOVED AND REPLACED STRINGER 9R FITTING AT BS 874 IAW BOEING 727 SRM 51-30-5, BOEING 727 SRM 51-30-2.
